# SDR 20000816SH032

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly B2A34C205
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHA4
- Part serial: E1471
- Condition: Cracked
- Location: 2.50 Inches/Butt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER LEAKING RED DYE.  TEAR-DOWN INSPECTION REVEALED BLADE CRACKED ALL THE WAY THROUGH INTO THE WEIGHT HOLE.  DYE COMING FROM BLADE PATCH.  CAUSE UNKNOWN.  PROPELLER USED IN AG OPERATION.  (X)
